# SDR AALA20071309

- Difficulty date: July 16, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Disengaged
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RDU - EMERGENCY SLIDE AT RIGHT NUMBER TWO DOOR FELL OFF DOOR AND FELL SIX INCHES ONTO CATERING TRUCK.  CATERING TRUCK PREVENTED SLIDE FROM DEPLOYING.  REPLACED EMERGENCY SLIDE AT RIGHT NUMBER TWO DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
